Top answers from doctors based on your search:
Disclaimer

drug overdose symptoms

A 48-year-old member asked:
Dr. Richard Bensinger
A Verified Doctor answered
A US doctor answered Learn more
Many symptoms: This depends entirely upon the drug taken you may experience heightened sensations that are psychedelic, you may experience prolonged sleep, you can ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 41-year-old member asked:
Dr. Heidi Fowler
A Verified Doctor answered
A US doctor answered Learn more
Too many to list: in 400 characters or less.
A 54-year-old member asked:
Dr. Stuart Wasser
A Verified Doctor answered
A US doctor answered Learn more
Likely nothing: The first sign of overdose may be death- no other warning. This is true if we are talking about opioids, sedatives and perhaps alcohol. If we are ta ... Read More
1
1 comment
11
11 thanks
A 42-year-old member asked:
Dr. Heidi Fowler
A Verified Doctor answered
A US doctor answered Learn more
Possible drug OD: You can call 1-800-222-1222 (poison hotline) 24/7 from anywhere in the us if you have questions about poisoning or poison prevention. Your emergenc ... Read More
A 46-year-old member asked:
Dr. Robert Bates jr.
A Verified Doctor answered
A US doctor answered Learn more
Long answer: There are a lot of reasons why overdose happens. There is an established set of dosages for medications based on the disease they are being used to t ... Read More
2
2 thanks
A 36-year-old male asked:
Dr. Robert O'Leary
A Verified Doctor answered
A US doctor answered Learn more
Maximum dose exceded: When the maximum safe dose or dose of medicationis consumed beyond its prescription.
1
1 thank
A 52-year-old member asked:
Dr. Robert Bates jr.
A Verified Doctor answered
A US doctor answered Learn more
Immediately call 911: Get that person to the Emergency Room ASAP. In the meantime, keep the patient as still as possible and turn the head to one side to prevent issues wh ... Read More
2
2 thanks
A 38-year-old member asked:
Dr. Heidi Fowler
A Verified Doctor answered
A US doctor answered Learn more
That depends on: How serious it is and what drugs or medications were taken. Overdoses are often treated initially in an emergency room. The person is monitored and o ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Leto Quarles
A Verified Doctor answered
A US doctor answered Learn more
Depends - can die!: Drug overdoses don't just make someone sleep - they can stop the heart or stop breathing. If someone is unconscious from a drug overdose, call 911 rig ... Read More
A 42-year-old member asked:
Dr. Ed Friedlander
A Verified Doctor answered
A US doctor answered Learn more
Why do you ask?: They're fairly high, and serious brain damage is one of the risks. If you are considering suicide, please call 911, your family physician, or some oth ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month